# SDR 2000ZZZX500

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECOVERING OF AIRCRAFT, FOUND THE REAR WINDOW CHANNELS LEFT AND RIGHT WERE CORRODED BEYOND REPAIR AND HAD TO BE REPLACED.
